American Regent Injectable Products: Recall - Visible Particulates in Products
MedSun: Newsletter #58, March 2011

FDA MedWatch Safety Alert

Recall initiated because some vials exhibit translucent visible particles consistent with glass delamination. Potential adverse events after intravenous administration include damage to blood vessels in the lung, localized swelling, and granuloma formation. Hospitals, Home Health Care Agencies, Emergency Rooms, Infusion Centers, Clinics and other healthcare facilities should not use the recalled American Regent products. Recalled products should be immediately quarantined for return.

Additional Information:

FDA MedWatch Safety Alert. American Regent Injectable Products: Recall - Visible Particulates in Products. February 5, 2011.
http://www.fda.gov/Safety/MedWatch/SafetyInformation/SafetyAlertsforHumanMedicalProducts/ucm242365.htm


MedSun Newsletters are available at www.fda.gov/cdrh/medsun